Oral Health

Question
Posted by: jenny | 2010/09/26

Q.

abscess

Is it possible for a tooth abscess to affect the side of your face?
I have been on antibiotics for 2 weeks and although the abscess seems to have cleared up, I have such pain behind my ear, around it and on my temple on that same side, it even seems to be swollen. The pain gets so bad I feel like throwing up. I am up almost every 2 - 3 hours at night.

Expert's Reply

A.

Oral health expert

yes it is possible

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
user comments

C.

Posted by: dental expert | 2010/09/29

yes it is possible

Reply to dental expert
Posted by: dental expert | 2010/09/29

yes it is possible

Reply to dental expert
Posted by: dental expert | 2010/09/29

yes it is possible

Reply to dental expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.